It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gene on December 01, 2000 at 13:52:50:

In Reply to: Here Is A List Of Side Effects I have Experienced Post Accutane(believe me do no take this drug) posted by sun on December 01, 2000 at 11:14:25:

I'm sorry to hear your story. Accutane is definitely a serious drug and not for everyone. I used to think I was the only one taking it, but after reading this board it sounds like it gets over-prescribed.
I saw all the possible side-effects before I first took it, and the balding thing especially scared me, but I decided it was worth the risk because I already felt horrible. Luckily I got through it with none of the strange side-effects.
Like a lot of things in life, Accutane is a high-stakes gamble, if you win you can get perfect skin but if you lose it can be really bad.


Follow Ups

All times are GMT -7. The time now is 02:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!